MathSciNet Relay Station
MathSciNet bibliographic data
MR2850269 (2012m:60222) 60K35 (05C12 05C80)
Biskup, Marek Graph diameter in long-range percolation. Random Structures Algorithms 39 (2011), no. 2, 210–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement